# SDR REXA2019031400323

- Difficulty date: March 14, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294022
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NR 3 IN STA WS148 AT RT MAIN FUEL TANK. (AD) SUMMARY OF NRC 313:CANISTER, WELDED NR 3 IN STA WS148 AT RT MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV -- AND FUEL LEAK CHECK ON CANISTER AREA WAS PERFORMED PER AMM 28-11-00-790-801 A01. AND NO LEAK WAS FOUND.
